# SDR AALA202110048048

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,386 hours, 32,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT CENTER EMERGENCY LIGHT HAS BURN OUT BULBS. PERFORMED VISUAL INSPECTION AND FOUND LOOSE THE CONTACTOR PINS OF THE LIGHT PLATE EMERGENCY INSTALLED CORRECTLY EMERGENCY LIGHT RIGHT CENTER PER AMM 33-51-16-400-001-A.
